# SDR BB07014

- Difficulty date: February 2, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N924UW
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Aircraft time: 69,117 hours, 30,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1630080
- Part serial: 20131ASMI
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID SECTION OF CABIN EMERGENCY LIGHTS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AT THE 2L DOOR.
